# SDR CALA2025110610940

- Difficulty date: October 24, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N27519
- Make and model: Boeing 737-9
- Aircraft serial: 43459
- Aircraft time: 15,881 hours, 5,327 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310141
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED ON CROWN INNER LOWER AREA, BS 500D+8,  LBL 24.  CUT OUT AND REMOVED DAMAGE SECTION OF SEAT TRACK AND INSTALLED REPAIR BETWEEN BS 500B+10 - 500E+10  SRM 53-00-52-2R-4.
